$\delta p(\Lambda,p)$-open Sets in Topological Spaces

Authors

  • Chawalit Boonpok Mahasarakham University
  • Montri Thongmoon

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i3.4733

Keywords:

$\delta p(\Lambda,p)$-open set, $\delta p(\Lambda,p)$-$\mathscr{D}_1$ space, $\delta p(\Lambda,p)$-$R_0$ space

Abstract

This paper deals with the notion of $\delta p(\Lambda,p)$-open sets. Some properties of $\delta p(\Lambda,p)$-open sets and $\delta p(\Lambda,p)$-closed sets are investigated. Moreover, several characterizations of $\delta p(\Lambda,p)$-$\mathscr{D}_1$ spaces and $\delta p(\Lambda,p)$-$R_0$ spaces are established.

Downloads

Published

2023-07-30

Issue

Section

Nonlinear Analysis

How to Cite

$\delta p(\Lambda,p)$-open Sets in Topological Spaces. (2023). European Journal of Pure and Applied Mathematics, 16(3), 1533-1542. https://doi.org/10.29020/nybg.ejpam.v16i3.4733

Similar Articles

1-10 of 654

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 3 > >>